Symptoms of Overdosage: The manifestation of Midazolam overdosage are similar to those observed with other benzodiazepines, including sedation, somnolence, confusion, impaired coordination, diminished reflexes, coma and untoward effects on vital signs and cerebrovascular perfusion. Hepatic function should be monitored.
Treatment of Overdosage: Treatment of Midazolam overdosage is the same as that followed for overdosage with other benzodiazepines. Respiration, pulse rate and blood pressure should be monitored and general supportive measures should be employed. Flumazenil can be used to reverse the effects of Midazolam. Intravenous fluids should be administered and an adequate airway maintained. Hypotension may be combated by the judicious use of other accepted antihypotensive measures. There is no information as to whether peritoneal dialysis, forced diuresis or haemodialysis are of any value in the treatment of overdosage.